# SDR SWAA090691

- Difficulty date: January 31, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 76,001 hours, 70,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND FWD FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT PER MM.
